# SDR USAA2012052100007

- Difficulty date: May 13, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,637 hours, 8,732 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000700
- Part serial: CC2235
- Condition: Saturated
- Location: Rt Elevator
- Part time: 55,655 hours, 8,738 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - 7 AREAS OF MOISTURE INGRESSION ON RIGHT ELEVATOR UPPER SURFACE AT ELEV RIBS 3, 5, 8, 10 & 11 FROM 2.875 TO 4.625 INCHES FORWARD OF TRAILING EDGE.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW EO 5511U056, APPENDEX B- CASE 5.
